# SDR DALA2015101706339

- Difficulty date: October 15, 2015
- Submitted: October 22, 2015
- Operation: Air carrier
- Aircraft: N929DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53459
- Aircraft time: 39,591 hours, 27,661 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Doubler
- Condition: Corroded
- Location: Bs 1395 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED PRODUCTION DOUBLER ON AFT PRESSURE BULKHEAD, BS 1395, LONGERON 29L-29R, AFT CARGO COMPARTMENT.  REPLACED IAW DWG 5910130, REV ET AND SRM 51-30-02.
